# SDR SWAA2023031505667

- Difficulty date: February 19, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 33,840 hours, 15,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231XF HAS DENTS ;PULLED FIBERS; HONEYCOMB DAMAGE .<[01] REMOVED AND REPLACED PANEL 231XF. PANEL CLOSE ON CLOSE-PANEL 231XF (PANEL 231XF FLOOR PANEL) [TTG8Q00H7AYD].;[02] REMOVED AND REPLACED PANEL 231XF. PANEL CLOSE ON CLOSE-PANEL 231XF (PANEL 231XF FLOOR PANEL) [TTG8Q00H7AYD].;[03] VERIFIED WORK IN C/A #2
